What is Razene medication used for?
Razene is an anti-allergic used to treat hayfever and other allergic conditions. It is fast-acting, usually within 10-20 minutes after taking it, non-sedating and its effects last for 24 hours, so you only need to take it once a day.
Is Razene the same as cetirizine?
RAZENE contains 10mg of cetirizine hydrochloride as the active ingredient.
Can children take Razene?
Razene should not be used by children under 2 years of age unless otherwise advised by your doctor or pharmacist. The effects of Razene will not last as long in children as they do in adults so it is recommended that you split the dosage into two for children.
Can you take Zetop while pregnant?
Zetop Tablet should be avoided by pregnant women, as there is limited information available on the safety of the medicine in pregnant women. Hence, avoid it in pregnancy unless considered prescribed by a doctor.
What is the most effective antihistamine tablet?
Best Overall: Allegra Adult Non-Drowsy Antihistamine Tablets
The Allegra Adult 24-Hour Allergy Relief easily tops our list thanks to the medicine’s quick-acting formula to tackle your allergy symptoms any time of the day.
Is it OK to take cetirizine everyday?
Is cetirizine (Zyrtec) safe to take every day? Cetirizine (Zyrtec) is safe to take every day if you have allergy symptoms on a daily basis. If you don’t have allergy symptoms every day, you can take it as needed on days when these symptoms bother you.
Who should not take cetirizine?
Use is not recommended in infants and children up to 12 years of age. In children 12 years of age and older, this medicine is not expected to cause different side effects or problems than it does in adults. Do not give any over-the-counter (OTC) cough and cold medicine to a baby or child under 4 years of age.
What is the best antihistamine for the elderly?
So what can older adults safely take for allergy relief? Wozniak: Newer antihistamines such as Claritin® (loratadine) and Allegra® (fexofenadine) tend to be safer and better tolerated.
Is it better to take antihistamines at night or in the morning?
For many people with allergies, symptoms are the worst around 4 a.m. to 6 a.m. Taking an antihistamine at bedtime may help you or your child feel better in the morning during allergy season.
Can cetirizine affect the kidneys?
If you use Zirtek (cetirizine) and your kidney function is below 50%, you’ll need to reduce the dose you take, only take it every other day, or avoid it altogether. A doctor or pharmacist can advise you. Read more about antihistamines.
What is the side effect of cetirizine?
Cetirizine is classed as a non-drowsy antihistamine, but some people still find it makes them feel quite sleepy. Common side effects include headaches, dry mouth, feeling sick, dizziness and diarrhoea.
Is cetirizine harmful to kidneys?
Preparations containing sodium cromoglycate, such as Opticrom Eye Drops, are also safe. If you use Zirtek (cetirizine) and your kidney function is below 50%, you’ll need to reduce the dose you take, only take it every other day, or avoid it altogether. A doctor or pharmacist can advise you.
What is a good sleep aid for seniors?
In the elderly, nonbenzodiazepines such as zolpidem, eszopiclone, zaleplon, and ramelteon are safer and better tolerated than tricyclic antidepressants, antihistamines, and benzodiazepines. Pharmacotherapy should be recommended only after sleep hygiene is addressed, however.
What is the most effective antihistamine?
Cetirizine is the most potent antihistamine available and has been subjected to more clinical study than any other.
Can I take antihistamines every day?
Depending on your symptoms, you can take antihistamines: Every day, to help keep daily symptoms under control. Only when you have symptoms. Before being exposed to things that often cause your allergy symptoms, such as a pet or certain plants.
What color is urine when your kidneys are failing?
When kidneys are failing, the increased concentration and accumulation of substances in urine lead to a darker color which may be brown, red or purple. The color change is due to abnormal protein or sugar, high levels of red and white blood cells, and high numbers of tube-shaped particles called cellular casts.
What is the strongest sleeping pill over the counter?
What is the strongest sleep aid over the counter? Doxylamine is one of the strongest OTC sleep aids. It is an antihistamine. However, it is only suitable for short-term use.
What helps you sleep all night?
Sleep aids: The options
- Diphenhydramine (Benadryl). Diphenhydramine is a sedating antihistamine.
- Doxylamine (Unisom). Doxylamine is also a sedating antihistamine.
- Melatonin. The hormone melatonin helps control your natural sleep-wake cycle.
- Valerian. Supplements made from this plant are sometimes taken as sleep aids.
What is the fastest acting antihistamine?
Cetirizine has the fastest onset of action among the newer antihistamines.
Which is the safest antihistamine?
Loratadine, cetrizine, and fexofenadine all have excellent safety records. Their cardiovascular safety has been demonstrated in drug-interaction studies, elevated-dose studies, and clinical trials. These three antihistamines have also been shown safe in special populations, including pediatric and elderly patients.
What drug puts you to sleep instantly?
Zolpidem is a sleeping pill. It’s used to treat insomnia (when you might have trouble getting to sleep and staying asleep). It helps you fall asleep more quickly and makes you less likely to wake up during the night. Zolpidem comes as tablets.
What is the safest drug to take for sleep?
Melatonin: Melatonin is considered one of the safest over-the-counter sleep aids, with few side effects. A prescription drug called ramelteon is designed to mimic the effects of melatonin. Like melatonin, it is not considered habit-forming and it does not affect balance.
What to drink to sleep faster?
10 Drinks to Help You Sleep at Night
- Warm Milk.
- Almond Milk.
- Malted Milk.
- Valerian Tea.
- Decaffeinated Green Tea.
- Chamomile Tea.
- Herbal Tea with Lemon Balm.
- Pure Coconut Water.
What is the most powerful antihistamine?